# SDR SWIA200923300

- Difficulty date: December 17, 2009
- Submitted: December 23, 2009
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Aircraft time: 39,523 hours, 34,245 cycles
- Engine: Ge CF34*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Module
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE LPT MODULE CRACKED.  (FLT 6458)  REPLACED RIGHT ENGINE.
